# SDR DALA2025052704034

- Difficulty date: May 20, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR (L2) SILL SCUFF PLATE AREA HAS EXTERNAL SKIN CORROSION AT HOLES 3OL, 4OL, 5OL, 8OL, 10OL, 11OL, & 12OL. REMOVED CORROSION, EVALUATED DAMAGE ON AFT PAX DOOR SCUFF PLATE AREA, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53-62-33. RESTORED FINISH AND PERFORMED CORRECTIVE ACTION IAW ERA 626001- 14 REV. ORIGINAL ASSOCIATED ER/A 14-626001 ADDED FOR AC 8119. (LP#0976589)
